# SDR DHL2003755003

- Difficulty date: February 13, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, O

## Discrepancy

1)  DESCENDING THRU 8000' INTO CVG #1 ENGINE LOW OIL PRESSURE LIGHT CAME ON. NOTED OIL QUANTITY AT "0". SHUT DOWN #1 IN FLIGHT.2)  FOUND GEAR BOX TO OIL COOLER TUBE LINE LEAKING AT B-NUT. REPLACED RUBBER SEAL, TIGHTENED LINE, AND RAN ENGINE NO LEAKS NOTED IAW M/M 79-20-11.
